# SDR SWAA2022110767383

- Difficulty date: November 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 26,727 hours, 12,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY 'EXIT' LIGHT; R/H LOWER SIDE FWD GALLEY LENS IS CRACKED. / [01] REMOVED AND REPLACED EXIT SIGN - LIGHT ASSEMBLY ON R/H LOWER FWD GALLEY PER AMM 33-51-01. EXIT SIGN OPS CHECKED GOOD PER AMM 33-51-00.;[02] VERIFIED DANIEL LEBLANC (TECHNICIAN); 03-NOV-2022 02:34 UTC REMOVED AND REPLACED EXIT SIGN - LIGHT ASSEMBLY ON R/H LOWER FWD GALLEY PER AMM 33-51-01. EXIT SIGN OPS CHECKED GOOD PER AMM 33-51-00.
